# SDR 2023FA0000153

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: General aviation
- Aircraft: N799L
- Make and model: Pilats PC1247E
- Aircraft serial: 1675
- Aircraft time: 1,923 hours, 4,285 cycles
- Engine: Pwc PT6A67P
- Engine time: 1,923 hours, 4,285 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033116
- Part serial: 5868
- Condition: Unserviceable
- Location: Zone 700
- Part time: 1,923 hours, 4,285 cycles
- Component: Nose Gear, Pilats
- Component part number: 9733033116
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY AND  ASAP-13 WRITE-UP: 	UPON REACHING CRUISE ALTITUDE, 3 GEAR UNSAFE LIGHTS ILLUMINATED AND THE “AIRSPEED” AURAL WARNING STARTED GOING OFF DUE TO US BEING ABOVE 180KIAS. AFTER SLOWING THE AIRCRAFT, WE CONTINUED TOWARDS PHNL AND TRIED EXTENDING THE GEAR. AFTER GETTING GREEN INDICATIONS FOR BOTH MAIN GEAR, WE WERE STILL RECEIVING THE UNSAFE INDICATION FOR THE NOSE. WE PERFORMED THE CHECKLIST ITEMS REQUIRED FOR EMERGENCY EXTENSION, BUT THAT STILL DID NOT PRODUCE A GEAR SAFE INDICATION. AFTER A FLY-BY ON 4L TO GET VISUAL CONFIRMATION FROM TOWER THAT ALL 3 GEAR WERE DOWN, WE DECIDED TO PERFORM THE EMERGENCY CHECKLIST FOR LANDING WITH NOSE GEAR UNSAFE SINCE THERE WAS A POSSIBILITY THE NOSE WAS NOT LOCKED IN PLACE. AFTER (UNEVENTFUL) LANDING AND SECURING THE ENGINE WE WERE ABLE TO ROLL CLEAR OF THE RUNWAY AND SAFELY EVACUATE BOTH PASSENGERS.                                            
   MAINTENANCE: WITH GUIDANCE FROM PILATUS ENGINEERING, HONEYWELL, WESTERN TECH REP, AND DOM OFFICE. INSPECTED ALL GEAR AND SWITCHES, WIRING. PERFORMED GEAR ADJUSTMENT AND TEST AND MULTIPLE SWINGS, NO DEFECTS NOTED. PILATUS ENGINEERING REQUESTED REPLACEMENT OF BOTH NOSE GEAR UPLOCK AND DOWN LOCK PROXIMITY SWITCHES. REPLACEMENT COMPLETED AND MULTIPLE GEAR SWINGS COMPLETED FOLLOWED BY EXTENSIVE OPERATIONAL CHECK FLIGHT. NO FURTHER ISSUES NOTED, AIRCRAFT APPROVED FOR RETURN TO SERVICE UNDER WORK ORDER N799LA-230227-1
